General auxiliary problem and algorithm for a generalized multi-valued variational-like inequality problem in reflexive Banach spaces

C. E. Chidume, K. R. Kazmi, H. Zegeye

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this article, some generalized multi-valued variational-like inequality problems and their related general auxiliary problems in real reflexive Banach spaces are introduced. An existence theorem for one of the general auxiliary problems is proved. Furthermore, by exploiting this theorem, an algorithm for the corresponding generalized multi-valued variational-like inequality problem is constructed. The theorems of this article generalize, improve and unify many known corresponding results.

Original languageEnglish
Pages (from-to)1099-1109
Number of pages11
JournalInternational Journal of Phytoremediation
Volume82
Issue number12
DOIs
Publication statusPublished - Dec 2003

All Science Journal Classification (ASJC) codes

  • Environmental Chemistry
  • Pollution
  • Plant Science

Fingerprint Dive into the research topics of 'General auxiliary problem and algorithm for a generalized multi-valued variational-like inequality problem in reflexive Banach spaces'. Together they form a unique fingerprint.

  • Cite this